# SDR SWIA20230727603

- Difficulty date: June 3, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 43,838 hours, 37,642 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ELEVATOR FRONT SPAR CENTER HINGE FITTING OUTBOARD FLUTTER DAMPER LUG RADIUS GOUGED (MARKED)      (C-CHECK RO 7/23/2023)    REPAIRED THE LH ELEVATOR FRONT SPAR CENTER HINGE FITTING INBOARD FLUTTER DAMPER LUG RADIUS REF REO 601R-55-21-582, REV-A, DATED 2023-06-23. FOUND TO BE WITHIN LIMITS. SEE CONTINUE CARD FOR DETAILS ON WORK PERFORMED. COMPLIED WITH TASK 51-900-1003-SKY
